So nauseated.....: I am at week 4 and 2 days... - No Smoking Day

No Smoking Day

4,451 members32,324 posts

So nauseated.....

natben
natben6 Months Smoke Free

I am at week 4 and 2 days of Champix. And at Day 13 of non-smoking. Champix was great and truly no nausea till 5 days ago.......

In the 5 days I get heavy nausea right after taking the pill (10 minutes or so) which lasts for several hours. Nausea from the morning pill and nausea from the evening pill. And threw up 3 times in the 5 days.

I truly do not want to stop taking Champix and want to continue to be a non-smoker.

Would greatly appreciate any advice on what helped you.

I do have pills against nausea (which helped at pregnancy) am I allowed to take them while on champix? I will as the doctor as soon as I can get an appointment, but that might not be this week and the nausea is affecting my work!!!! (I work with the public and afraid to throw up on them!)

4 Replies
RoisinO1
RoisinO1Administrator

Welcome natben - congratulations on 13 days smoke free. We have several members here who stopped successfully with the aid of champix and reached their 1 year plus milestones.

Unfortunately, nausea is the most common side effects of champix. Below is a link to a pinned post of tips on the nausea worth a read if not already done so:

healthunlocked.com/nosmokin...

RoisinO1
RoisinO1Administrator in reply to RoisinO1

How is things now natben ?

Monica1969
Monica19691 Year Smoke Free

Hi Natben, i gave up with Champix 3.5 months ago, I found you’ve got to eat first or they do cause nausea, if you are eating first and still feeling the same, I would contact your Dr or whoever gave you the Champix ie no smoking group as they may be able to provide alternatives

Good luck x

Nannyand
Nannyand1 Year Smoke Free in reply to Monica1969

I gave up with Champix too, you must eat something just before you take them, I cut out the evening one and just took one a day (in the morning) and they still worked for me. They did still make me feel nauseous for about 5 minutes after I took them though but it was well worth it in the end

You may also like...